# SDR V0XR20130517J0187

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 20,565 hours, 14,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Part time: 20,565 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM CORRODED AT BS 1031 AND LBL 28.   REPAIRED FLOORBEAM IAW REO 670-53-00-029 AND EO 700-53-0251.
